Alert archive / Mississippi / Flash Flood Warnings in 2006

Flash Flood Warning 9, NWS Jackson, MS

May 10, 2006Carroll County, Montgomery County, Mississippi

NWS Jackson, MS issued this flash flood warning at May 10, 2006, 10:14 AM CDT for Carroll County, Montgomery County, Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2006, 10:14 AM CDT (15:14 UTC)
Expired
May 10, 2006, 12:15 PM CDT
In force
2 hr
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Carroll County, MS, Montgomery County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 133 km from the middle of the area, began a volume at 15:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 3.2 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2006-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2188 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2006-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2188 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
511 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
1.6
Supercell composite
6.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KJAN 101518
FFWJAN
MSC015-097-101715-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1014 AM CDT WED MAY 10 2006

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN CARROLL COUNTY IN NORTH CENTRAL MISSISSIPPI
  THIS INCLUDES THE CITY OF GREENWOOD AIRPORT
  MONTGOMERY COUNTY IN NORTH CENTRAL MISSISSIPPI
  THIS INCLUDES THE CITY OF WINONA

* UNTIL 1215 PM CDT

* AT 1014 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS PRODUCING HEAVY RAIN OVER THE WARNED AREA. RADAR 
ESTIMATES THAT UP TO TWO AND A HALF INCHES OF RAIN HAVE FALLEN SINCE 
9 AM. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DUCK HILL.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA BY 11 AM.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

AND REMEMBER...TURN AROUND DONT DROWN.

LAT...LON 3348 8952 3346 8948 3338 8948 3335 8947
      3338 8986 3339 8988 3339 9003 3341 9009
      3367 9007 3366 8952

$$

GARRETT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at May 10, 5:05 AM CDT, 5 hours 9 minutes earlier.

Area forecast discussion, May 10, 5:05 AM CDT, 5 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
505 AM CDT WED MAY 10 2006

.DISCUSSION...
SHORT TERM(TODAY AND TONIGHT)...WIDESPREAD SEVERE WEATHER OUTBREAK
LOOKS LIKELY TODAY AS THE COLD FRONT FINALLY SHIFTS THIS WAY FOR THE
CONVECTIVE GRAND FINALE. THE AIR MASS REMAINS HIGHLY UNSTABLE AS IT
HAS FOR THE PAST FEW DAYS AND WILL BE RIPE FOR THE SHORTWAVES AND
SURFACE BOUNDARIES THAT WILL AFFECT THE AREA TODAY. STRONG TO SEVERE
CONVECTION WAS ONGOING THIS MORNING AS A CONVECTIVE COMPLEX MOVES
ACROSS NRN AREAS...LAYING DOWN YET ANOTHER POSSIBLE OUTFLOW TO FOCUS
AFTERNOON CONVECTION FARTHER SOUTH. SATELLITE PIX SHOW THE SRN EDGE
OF THE CONVECTIVE COMPLEX LIFTING NEWD AT A PRETTY GOOD CLIP...
SUPPORTING THE IDEA THAT THE MS RIVER DELTA REGION WILL SEE
SUFFICIENT MOISTURE RECOVERY FOR ANOTHER ROUND OF SEVERE STORMS BY
THE AFTERNOON. LOW LEVEL WIND FIELDS ARE FORECAST TO INTENSIFY THIS
AFTERNOON WITH THE RUC DEVELOPING A 50 KT 850 MB JET INTO CENTRAL AND
NRN ZONES BY 18Z. LOW LEVEL INDICES INTENSIFY SIGNIFICANTLY BY THE
AFTERNOON TODAY. 0-1KM FIELDS INCLUDE HELICITY VALUES FROM 150-
250...3000+CAPE AND VGP VALUES FROM .5-.8. WOULD POINT TOWARD A
SIGNIFICANT RISK FOR TORNADOES ALONG WITH HIGHER WINDS AND VERY LARGE
HAIL...ESPECIALLY ACROSS THE I-20 CORRIDOR.

VERY DEEP CONVECTION IN AN AIR MASS OF PRECIPITABLE WATER VALUES
BETWEEN 1.5 AND 2 INCHES WILL PRODUCE PERIODS OF HEAVY RAINFALL.
REGIONAL FLASH FLOOD GUIDANCE NUMBERS LOOK RELATIVELY LOW. SIX
HOURLY GUIDANCE NUMBERS REMAIN BELOW 3 INCHES AT MANY LOCATIONS WITH
A FEW BELOW 2 INCHES. WILL ISSUE A FLASH FLOOD WATCH FOR SE AR AND
NRN MS FOR THIS AFTERNOON CONSIDERING WIDESPREAD CONVECTION THAT HAD
OCCURRED ACROSS THAT AREA THIS MORNING.

THE FRONT WILL MOVE INTO THE DELTA DURING THE EARLY AFTERNOON AND
SWING EAST OF THE FORECAST AREA DURING THE EVENING. NOTICEABLY
COOLER TEMPS WILL BE ON TAP FOR TONIGHT IN THE WAKE OF THIS VIGOROUS
COLD FRONT. /03/

LONGER TERM(THURSDAY THROUGH TUESDAY NIGHT)...A CUTOFF LOW OVER THE
GREAT LAKES REGION ON SATURDAY NOW BEING PROGGED TO SINK SSEWD INTO
THE TN VALLEY BY SUNDAY EVENING. THIS LOW WILL BE THE CONTROLLING
FACTOR FOR OUR CWFA AS NWLY FLOW ALOFT DOMINATES THE FIRST HALF OF
NEXT WEEK.

PWATS DRY UP FROM THE NW THURSDAY TO LESS THAN 1/2 INCH AND REMAIN
THAT WAY UNTIL FRIDAY NIGHT TO NOON SATURDAY WHEN A SWATH OF 1 INCH
PWATS SWEEP THROUGH THE REGION. DRY AIR THEN RETURNS SATURDAY NIGHT
AS THE UPPER LOW APPROACHES WITH A DRY SLOT BEFORE ADDITIONAL
MOISTURE WRAPS IN SUNDAY AFTERNOON AND EVENING WITH A CHANCE OF SOME
HAIL PRODUCING STORMS. CANADIAN SURFACE HIGH PRESSURE(1017MB) WILL
MOVE FROM CENTRAL TX FRIDAY EAST ALONG THE GULF COAST TO FL BY
SATURDAY(1014MB). ANOTHER SURFACE RIDGE DIVES SWD THROUGH THE CENTRAL
CONUS ON SUNDAY BUT WILL BE SLOW TO MOVE EAST UNTIL THE UPPER LOW
CENTER LIFTS OUT OF ERN TN.

EXPECT OVERNIGHT LOWS TO DIP INTO THE U40S AND 50S FRIDAY THROUGH
MONDAY AS HIGH TEMPS IN THE 70S WILL BE LIKELY LASTING FOR POSSIBLY A
5 DAY STRETCH DEPENDING ON DIURNAL TIMING OF CLOUD COVER EACH DAY SATURDAY
THROUGH TUESDAY. LIMITED RETURNING MOISTURE FRIDAY NIGHT COULD
RESULT IN A CHANCE FOR SHRA SATURDAY...ESPECIALLY LATER IN THE DAY
OVER SRN PORTIONS. ANOTHER IMPULSE COULD RESULT IN MORE SCATTERED
SHRA/TSRA SUNDAY AFTERNOON. A MORE STOUT REX BLOCK PATTERN CONTINUES
ON THE ECMWF WITH UPPER FLOW FOR THE LOWER MS VALLEY MORE WNW AND THE
LOW CENTER STAYING IN KY. SHORTWAVES IN THIS REGIME YIELD UNCERTAINTY
AND LESS CONFIDENCE IN THE FORECAST SUNDAY THROUGH TUESDAY AS THESE
SETUPS CAN LEAD TO SEWD-MOVING HAILSTORMS THIS TIME OF YEAR./40/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       87  54  77  51 /  81  50   0   0
MERIDIAN      84  54  77  48 /  80  68   2   0
VICKSBURG     87  54  78  52 /  83  37   0   0
HATTIESBURG   88  59  80  50 /  80  65   4   0
NATCHEZ       85  55  79  50 /  80  36   0   0
GREENVILLE    82  50  76  50 /  90  29   0   0
GREENWOOD     84  51  74  49 /  90  42   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH FROM NOON CDT TODAY THROUGH THIS AFTERNOON FOR
     MSZ018-MSZ019-MSZ025-MSZ026-MSZ027-MSZ028-MSZ029-MSZ030-
     MSZ031-MSZ032-MSZ033-MSZ034-MSZ035-MSZ036-MSZ037-MSZ038-
     MSZ039.

LA...NONE.
AR...FLASH FLOOD WATCH FROM NOON CDT TODAY THROUGH THIS AFTERNOON FOR
     ARZ074-ARZ075.

&&

03/40
Hazardous weather outlook, May 10, 5:57 AM CDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
557 AM CDT WED MAY 10 2006

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
111057-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
557 AM CDT WED MAY 10 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TODAY AND TONIGHT...

...THUNDERSTORMS...
A COMPLEX OF SEVERE THUNDERSTORMS THAT MOVED THROUGH THE HIGHWAY
82 CORRIDOR OVERNIGHT AND EARLY MORNING HAS SET THE STAGE FOR AN
OUTBREAK OF SEVERE THUNDERSTORMS INCLUDING ISOLATED TORNADOES
MAINLY THIS AFTERNOON AND EVENING. ALL MODES OF SEVERE WEATHER
WILL BE IN ORDER WITH VERY LARGE HAIL AND DAMAGING WIND GUSTS
ALSO POSSIBLE.

A WARM CAPPING LAYER ALOFT SHOULD KEEP VERTICAL MOTION AT BAY
THROUGH THE MIDDAY HOURS. THEN...SCATTERED SEVERE STORMS WILL
BECOME LIKELY AS DAYTIME HEATING COMBINES WITH VERY RICH MOISTURE
AND INCREASING LOW LEVEL WIND SHEAR DURING THE AFTERNOON HOURS.
AN OUTFLOW BOUNDARY FROM EARLY MORNING STORMS SHOULD BE LOCATED
BETWEEN INTERSTATE 20 AND HIGHWAY 82 AS A COLD FRONT SWEEPS IN
FROM THE WEST BY LATE AFTERNOON. INTERACTING BOUNDARIES WILL MEAN
INITIALLY SUPERCELL DEVELOPMENT THAT WILL EVENTUALLY CONGEAL INTO
LINE SEGMENTS AND CLUSTERS BEFORE A SQUALL LINE FORMS EARLY
TONIGHT ROUGHLY ALONG THE NATCHEZ TRACE PARKWAY. THE LINE WILL
THEN QUICKLY CROSS THE REST OF EAST MISSISSIPPI
BEFORE MIDNIGHT.

ALL RESIDENTS SHOULD REMAIN WEATHER ALERT TODAY AND TAKE
PROTECTIVE ACTIONS WHEN SEVERE WEATHER IS SIGHTED OR WARNINGS ARE
ISSUED.

...FLOODING...
OVERNIGHT RAINS OF ONE TO THREE INCHES FELL ALONG AND NORTH OF
HIGHWAY 82 SETTING THE STAGE FOR POSSIBLE FLOODING FROM
ADDITIONAL STORMS TODAY. A FLASH FLOOD WATCH IS IN EFFECT FROM
NOON TO 6PM FOR SOUTHEAST ARKANSAS AND PORTIONS OF NORTH
MISSISSIPPI. AN ADDED 2 TO 4 INCHES OF RAIN IS POSSIBLE ACROSS
THE OUTLOOK AREA.

DEWPOINT VALUES ACROSS ENTIRE THE OUTLOOK AREA WILL CLIMB ABOVE
70 DEGREES TODAY TO HELP PRODUCE PERIODS OF HEAVY RAIN WITH ALL
SHOWERS AND THUNDERSTORMS. BESIDES THE FLOODING POTENTIAL ALONG
THE HIGHWAY 82 CORRIDOR...PONDING OF WATER ON ROADWAYS AND OTHER
LOW LYING AREAS WILL LIKELY OCCUR BEFORE ALL THE RAIN ENDS THIS
EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL LIKELY BE NEEDED ON WEDNESDAY...OTHERWISE
SHOULD NOT BE NEEDED THURSDAY THROUGH NEXT TUESDAY NIGHT.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, May 10, 9:21 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
921 AM CDT WED MAY 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 AM     HAIL             7 NNW MATHISTON         33.63N 89.17W
05/10/2006  M0.75 INCH       WEBSTER            MS   PUBLIC

&&

CAMPBELL
Local storm report, May 10, 9:42 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
942 AM CDT WED MAY 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     FLASH FLOOD      COLUMBUS                33.51N 88.40W
05/09/2006                   LOWNDES            MS   EMERGENCY MNGR

            A DOZEN HOMES FLOODED.

&&

POPE
Local storm report, May 10, 9:46 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
946 AM CDT WED MAY 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     HAIL             8 W HOLCOMB             33.76N 90.12W
05/10/2006  M0.75 INCH       GRENADA            MS   PUBLIC

            REPORTED ALONG HIGHWAY 8.

&&

CAMPBELL
Local storm report, May 10, 9:48 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
948 AM CDT WED MAY 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 AM     HAIL             ALLIGATOR               34.09N 90.72W
05/10/2006  M0.75 INCH       BOLIVAR            MS   TRAINED SPOTTER

&&

CAMPBELL
Local storm report, May 10, 9:51 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
951 AM CDT WED MAY 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      CLEVELAND               33.74N 90.73W
05/10/2006                   BOLIVAR            MS   CO-OP OBSERVER

            WIDESPREAD STREET FLOODING REPORTED.

&&

CAMPBELL
Local storm report, May 10, 9:57 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
957 AM CDT WED MAY 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 AM     TSTM WND DMG     6 SSE ACKERMAN          33.23N 89.13W
05/10/2006                   CHOCTAW            MS   EMERGENCY MNGR

            SEVERAL TREES REPORTED DOWN ALONG HIGHWAY 15.

&&

CAMPBELL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:01 PM CDTTornado WarningJANJones59 min
May 9, 7:59 PM CDTSevere Thunderstorm WarningJANJones22 min
May 9, 11:23 PM CDTSevere Thunderstorm WarningJANBolivar67 min
May 10, 12:29 AM CDTTornado WarningJANBolivar46 min
May 10, 12:50 AM CDTSevere Thunderstorm WarningJANSunflower55 min
May 10, 1:11 AM CDTFlash Flood WarningJANBolivar, Sunflower3 hr
May 10, 1:16 AM CDTTornado WarningJANSunflower44 min
May 10, 1:21 AM CDTSevere Thunderstorm WarningJANBolivar24 min
May 10, 1:27 AM CDTSevere Thunderstorm WarningJANLeflore48 min
May 10, 1:51 AM CDTSevere Thunderstorm WarningJANGrenada54 min
May 10, 1:57 AM CDTTornado WarningJANLeflore, Sunflower24 min
May 10, 2:23 AM CDTSevere Thunderstorm WarningJANLeflore, Sunflower25 min
May 10, 2:29 AM CDTSevere Thunderstorm WarningJANBolivar, Washington55 min
May 10, 2:43 AM CDTSevere Thunderstorm WarningJANGrenada, Montgomery, Webster62 min
May 10, 2:48 AM CDTFlash Flood WarningJANGrenada3 hr
May 10, 3:14 AM CDTFlash Flood WarningJANLeflore3 hr
May 10, 3:14 AM CDTSevere Thunderstorm WarningJANLeflore, Sunflower61 min
May 10, 3:37 AM CDTSevere Thunderstorm WarningJANGrenada48 min
May 10, 4:20 AM CDTSevere Thunderstorm WarningJANWebster34 min
May 10, 4:29 AM CDTSevere Thunderstorm WarningJANAttala44 min
May 10, 4:45 AM CDTSevere Thunderstorm WarningJANChoctaw, Winston58 min
May 10, 4:52 AM CDTSevere Thunderstorm WarningJANClay53 min
May 10, 5:08 AM CDTFlash Flood WatchJANAttala, Bolivar, Carroll, Choctaw, Claiborne, Clarke and 30 more16 hr
May 10, 5:23 AM CDTSevere Thunderstorm WarningJANLowndes42 min
May 10, 8:20 AM CDTFlash Flood WarningJANBolivar16 hr
May 10, 8:32 AM CDTSevere Thunderstorm WarningJANBolivar45 min
May 10, 8:46 AM CDTTornado WarningJANBolivar14 min
May 10, 8:54 AM CDTTornado WarningJANSunflower21 min
May 10, 9:15 AM CDTSevere Thunderstorm WarningJANGrenada45 min
May 10, 9:34 AM CDTSevere Thunderstorm WarningJANCarroll, Montgomery56 min
May 10, 9:56 AM CDTSevere Thunderstorm WarningJANWebster49 min
May 10, 10:33 AM CDTSevere Thunderstorm WarningJANClay28 min
May 10, 10:37 AM CDTSevere Thunderstorm WarningJANOktibbeha38 min
May 10, 11:15 AM CDTFlash Flood WarningJANLowndes2 hr
May 10, 11:18 AM CDTSevere Thunderstorm WarningJANBolivar42 min
May 10, 11:35 AM CDTSevere Thunderstorm WarningJANSunflower40 min
May 10, 11:56 AM CDTSevere Thunderstorm WarningJANWashington44 min
May 10, 12:15 PM CDTFlash Flood WarningJANBolivar, Leflore, Sunflower2 hr
May 10, 12:18 PM CDTSevere Thunderstorm WarningJANGrenada42 min
May 10, 12:21 PM CDTSevere Thunderstorm WarningJANHumphreys, Sunflower24 min
May 10, 12:32 PM CDTSevere Thunderstorm WarningJANLeflore43 min
May 10, 12:42 PM CDTFlash Flood WarningJANGrenada2 hr
May 10, 12:52 PM CDTFlash Flood WarningJANNeshoba113 min
May 10, 1:02 PM CDTTornado WarningJANKemper, Lauderdale, Neshoba, Newton28 min
May 10, 1:04 PM CDTSevere Thunderstorm WarningJANHolmes49 min
May 10, 1:23 PM CDTSevere Thunderstorm WarningJANClay22 min
May 10, 1:27 PM CDTTornado WarningJANAttala, Holmes18 min
May 10, 1:29 PM CDTTornado WarningJANKemper, Lauderdale31 min
May 10, 1:39 PM CDTFlash Flood WarningJANClay, Lowndes, Oktibbeha2 hr
May 10, 1:51 PM CDTFlash Flood WarningJANLauderdale114 min
May 10, 2:00 PM CDTSevere Thunderstorm WarningJANLauderdale45 min
May 10, 2:13 PM CDTSevere Thunderstorm WarningJANNoxubee47 min
May 10, 2:15 PM CDTFlash Flood WarningJANNoxubee2 hr
May 10, 2:28 PM CDTSevere Thunderstorm WarningJANYazoo62 min
May 10, 3:06 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren, Yazoo54 min
May 10, 3:12 PM CDTSevere Thunderstorm WarningJANMadison33 min
May 10, 3:30 PM CDTFlash Flood WarningJANIssaquena, Warren, Yazoo2 hr
May 10, 3:33 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey42 min
May 10, 3:38 PM CDTSevere Thunderstorm WarningJANHinds22 min
May 10, 3:41 PM CDTTornado WarningJANWarren64 min
May 10, 3:51 PM CDTSevere Thunderstorm WarningJANHinds, Madison54 min
May 10, 3:51 PM CDTSevere Thunderstorm WarningJANLauderdale, Newton54 min
May 10, 4:09 PM CDTSevere Thunderstorm WarningJANYazoo45 min
May 10, 4:13 PM CDTSevere Thunderstorm WarningJANRankin62 min
May 10, 4:18 PM CDTSevere Thunderstorm WarningJANClaiborne, Warren57 min
May 10, 4:25 PM CDTTornado WarningJANHinds59 min
May 10, 4:31 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren59 min
May 10, 4:31 PM CDTSevere Thunderstorm WarningJANKemper, Neshoba33 min
May 10, 4:36 PM CDTTornado WarningJANClaiborne, Warren54 min
May 10, 4:37 PM CDTTornado WarningJANAdams, Jefferson53 min
May 10, 4:38 PM CDTSevere Thunderstorm WarningJANScott52 min
May 10, 4:45 PM CDTSevere Thunderstorm WarningJANLauderdale60 min
May 10, 4:51 PM CDTTornado WarningJANScott, Smith39 min
May 10, 4:59 PM CDTSevere Thunderstorm WarningJANNewton46 min
May 10, 5:01 PM CDTSevere Thunderstorm WarningJANMadison24 min
May 10, 5:05 PM CDTTornado WarningJANRankin40 min
May 10, 5:26 PM CDTTornado WarningJANClaiborne, Copiah, Hinds, Warren64 min
May 10, 5:29 PM CDTTornado WarningJANAdams, Franklin, Jefferson61 min
May 10, 5:30 PM CDTSevere Thunderstorm WarningJANScott, Smith60 min
May 10, 5:47 PM CDTSevere Thunderstorm WarningJANJasper, Newton58 min

Nearby

Flash Flood Warnings in Mississippi, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.